Skip to content
Panicking...
avatar
rooni222 posted:
So I am kind of panicking right now. I gave myself the trigger shot yesterday night. This morning I took an OPK (one of those smiley ones) that confirmed i got the HCG. It was positve. BUT I dont think its going to work. I feel no symptoms at all. No twinges in the my ovary, no cramps, nothing. The past few days i was having all kinds of symptoms like bloating, sore boobs, cramping. The reason I am panicking is because my doctor is having me take progesterone suppositories starting this Saturday for two weeks until I get to take a HPT. But, if i dont ovulate, how will we know because the progesterone will give me a period anyways!
I asked the nurse about that. She kept saying that I WILL ovulate, that I will know that I ovulated. I told her i dont feel anything today. She said I will tommorrow and the day after. Its so frustrating to think that after all this, i might not even ovulate even though i had three mature follicles. I just wish i felt something. any indication that something was happening...
Has anyone expirienced this? any thoughts?

thanks...
Reply
 
avatar
CEB85 responded:
Please try not to worry too much, although I know its hard to do. When I had my tirgger shot I didn't really feel anything either, at one point I thought I felt something but it was so faint I couldn't even tell. It may even take a little longer than expected too. Hang in there, you're in my prayers.
 
avatar
CEB85 replied to CEB85's response:
Hi Rooni,

I've been thinking about you and wondering how you're doing. Hope you're feeling better about things. Please keep me posted.
 
avatar
Albrecht0529 responded:
If you got a positive OPK, you are probably ovulating! How exciting!!! Time to celebrate! Plus, they can usually tell in an ultrasound if a follicle released an egg...It kind of looks like a tiny ruptured cyst. They were always able to tell which ovary it was on for me, and it always hurt a little bit. BTW...I didn't feel any twinges, cramps, or anything at all. Not a thing. I didn't have a trigger shot, but I still had no symptoms. The progesterone would give you a period (if you aren't pregnant) after you go off of the progesterone pill. But they should still be able to tell by ultrasound if you ovulated. Don't think about what "might not" happen, that will not help you. Just try not to stress and be happy that things are moving in the right direction!
 
avatar
prayforamiracle responded:
I hope all is going well. Try to think positive! Sending lots of fantastic ovulation vibes your way!!!!
Prayforamiracle-Me(36)PCOS Dh(43)MFI TTC since 11/06. Only pregnancy ended in loss in July 2007. On 1500mg of Metformin. Currently on Cycle 28.
 
avatar
rooni222 replied to prayforamiracle's response:
thank you all for your positive thoughts. i really really appreciate it.

i did feel slight cramping yesterday and today. we'll see what happens in two weeks heres hoping that it took

i thank God and you guys for this board
 
avatar
prayforamiracle replied to rooni222's response:
I'm so excited! I can't wait to follow you through your two week wait. I hope you have lots of updates!
Prayforamiracle-Me(36)PCOS Dh(43)MFI TTC since 11/06. Only pregnancy ended in loss in July 2007. On 1500mg of Metformin. Currently on Cycle 28.
 
avatar
rooni222 replied to prayforamiracle's response:
Hi Ladies,

Cramping continues. it got worse on friday, sat and sun. i asked my doctor about HCG and her response was:

HCG always works as long as you take it.

So maybe i did ovulate!

Even if i dont get preg, right now just being able to ovulate is such a big deal because i went 14 months without ovulation

Progesterone suppositories are no fun though. They are mostly inconvinient. I am supposed to lie down 10-15 min after i use them, once in the morning and once at night. in the night its fine bc you just do it before you go to sleep, but in the morning i have to wake up a bit early, insert it, and then lay back down. since i am running late most mornings, its hard to take that 15 min. Plus it has a really waxy consistency and feel to it. So far though the side effects from them arent bad. when i take provera, i always get zits and hot flashes etc. with the suppositories i havent felt much, apart from the cramping and i dont know whats causing that.

i'll keep you guys posted! keep me in your prayers please!
 
avatar
Albrecht0529 replied to rooni222's response:
Thinking of you and praying for you! How long do you have to wait to take a HPT? The HCG makes it show up positive for a while doesn't it?
 
avatar
rooni222 replied to Albrecht0529's response:
Hi Albrecht0529!

i can test on the 13th or 14th. the HCG does make both an OPK and an HPT come up postive. I took 10,000 units and i've reading that it takes about 10 days for that to leave the body.

i still feel very crampy though...dont know what thats all about

thank you for thinking of me!
 
avatar
prayforamiracle replied to rooni222's response:
I'm sure the 13th/14th can't come soon enough for you, I sure can't wait to hear the news. I'm hoping the cramping means really good things are happening. I'm praying for you and sending lots of good luck vibes!!!!
Prayforamiracle-Me(36)PCOS Dh(43)MFI TTC since 11/06. Only pregnancy ended in loss in July 2007. On 1500mg of Metformin. Currently on Cycle 28.
 
avatar
prayforamiracle replied to prayforamiracle's response:
Thinking of you. The 13th/14th will be here soon. Sending tons of good luck vibes!
Prayforamiracle-Me(36)PCOS Dh(43)MFI TTC since 11/06. Only pregnancy ended in loss in July 2007. On 1500mg of Metformin. Currently on Cycle 28.


Spotlight: Member Stories

I was diagnosed with PCOS around 2011 right after the I met the man I now call my husband :) I was prescribed Metformin but it made me so sick I stopp...More

Helpful Tips

Be the first to post a Tip!

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.